# SDR VNAA0705012

- Difficulty date: May 2, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 7,582 hours, 7,192 cycles
- Engine: Ge CF348C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341757
- Condition: Corroded
- Location: Bs 280
- Part time: 7,582 hours, 7,192 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FRAME, AT WL 73 IS CORRODED FROM LBL 45 TO RBL 9.  MAINTENANCE REMOVED AND REPLACED FRAME AT WL 73 FS 280 AS REQUIRED IN ACCORDANCE WITH THE AIRCRAFT STRUCTURE REPAIR MANUAL 51-42-06-001-001-A01.
